# SDR SWAA2016041450915

- Difficulty date: March 8, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB CRACKED AT THE NR 5 HOLE, AFT SUPPORT FITTING, BETWEEN REAR SPAR WEB RSS 211 - RSS 238.  REPAIRED WEB IAW EA.
